# SDR 98ZZZX1331

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54036
- Make and model: Cessna 172P
- Aircraft serial: 17274852
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 053200114
- Condition: Buckled
- Location: Rt Stab 3rd Rib
- Part time: 8,331 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER SIDE OF RIGHT STABILIZER DAMAGED AT THIRD RIB OUTBOARD OF CENTER OF STABILIZER RESULTING IN RIB BUCKLING AND ALSO FORWARD SPAR AT CENTER LIGHTENING HOLE BUCKLED AND CRACKED IN THE WEB.  DAMAGE POSSIBLY CAUSED BY GROUND HANDLING OF AIRCRAFT.  DAMAGE FOUND DURING AN ANNUAL INSPECTION.
